Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 21, Number 97

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some stable difference approximations to a fourth-order parabolic partial differential equation
G. Fairweather and A. R. Gourlay.
Math. Comp. 21 (1967), 1-11
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0221785
Numerical integration of variational equations
James D. Riley, Morris M. Bennett and Emily McCormick.
Math. Comp. 21 (1967), 12-17
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0228186
A continued fraction algorithm for the computation of higher transcendental functions in the complex plane
I. Gargantini and P. Henrici.
Math. Comp. 21 (1967), 18-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240950
Rational Chebyshev approximations for Fermi-Dirac integrals of orders $-1/2$, $1/2$ and $3/2$
W. J. Cody and Henry C. Thacher, Jr..
Math. Comp. 21 (1967), 30-40
Abstract, references and article information
Full-text PDF Free Access    
Zeros of approximate functional approximations
Robert Spira.
Math. Comp. 21 (1967), 41-48
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234629
Numerical evaluation of Wiener integrals
Alan G. Konheim and Willard L. Miranker.
Math. Comp. 21 (1967), 49-65
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0221753
Quadratures with remainders of minimum norm. I
R. E. Barnhill and J. A. Wixom.
Math. Comp. 21 (1967), 66-75
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223089
A numerical study of topological features of certain Hilbert fundamental domains
Harvey Cohn.
Math. Comp. 21 (1967), 76-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222029
Some factorizations of $2^{n} ±1$ and related results
John Brillhart and J. L. Selfridge.
Math. Comp. 21 (1967), 87-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0224532
On the distribution of Mersenne divisors
Daniel Shanks and Sidney Kravitz.
Math. Comp. 21 (1967), 97-101
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0220665
A counterexample to Euler’s sum of powers conjecture
L. J. Lander and T. R. Parkin.
Math. Comp. 21 (1967), 101-103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0220669
Statistics on certain large primes
M. F. Jones, M. Lal and W. J. Blundon.
Math. Comp. 21 (1967), 103-107
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0220655
A note on expansions involving Meijer’s $G$-functions
Arun Verma.
Math. Comp. 21 (1967), 107-112
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223615
Approximations for the psi (digamma) function
William T. Moody.
Math. Comp. 21 (1967), 112-112
Abstract, references and article information
Full-text PDF Free Access    
Practical $L^{p}$ polynomial approximation
F. D. Burgoyne.
Math. Comp. 21 (1967), 113-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0224254
Reviews and Descriptions of Tables and Books
Math. Comp. 21 (1967), 116-127
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 21 (1967), 128-129
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda
Math. Comp. 21 (1967), 130
Abstract, references and article information
Full-text PDF Free Access    
Notes
Math. Comp. 21 (1967), 131
Abstract, references and article information
Full-text PDF Free Access